Alert archive / Florida / Frost Advisories in 2012

Frost Advisory 5, NWS Tampa Bay, FL

December 22, 2012Polk County, Florida

NWS Tampa Bay, FL issued this frost advisory at Dec 22, 2012, 2:52 PM EST for Polk County, Florida. It took effect at Dec 22, 2012, 11:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2012, 2:52 PM EST (19:52 UTC)
In effect from
Dec 22, 2012, 11:00 PM EST
Expired
Dec 23, 2012, 9:00 AM EST
In force
10 hr
Issued by
NWS Tampa Bay, FL

County Polk County, FL

The radar

The Tampa radar (KTBW), 74 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2012-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2012-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2023 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WWUS72 KTBW 221952
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
252 PM EST SAT DEC 22 2012

...FREEZING TEMPERATURES ARE EXPECTED AGAIN ACROSS THE NATURE
COAST LATE TONIGHT INTO EARLY SUNDAY MORNING...

.ANOTHER COLD NIGHT IS EXPECTED ACROSS WEST-CENTRAL AND SOUTHWEST
FLORIDA WITH MANY AREAS DROPPING BELOW FREEZING.

FLZ039-042-048-231400-
/O.UPG.KTBW.FZ.A.0010.121223T0700Z-121223T1400Z/
/O.NEW.KTBW.HZ.W.0005.121223T0400Z-121223T1400Z/
LEVY-CITRUS-HERNANDO-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BROOKSVILLE...SPRING HILL
252 PM EST SAT DEC 22 2012

...HARD FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS
EVENING TO 9 AM EST SUNDAY. 

* TEMPERATURE...5 TO 7 HOURS OF TEMPERATURES BELOW FREEZING ARE
  LIKELY ACROSS THE WARNING AREA LATE TONIGHT INTO EARLY SUNDAY
  MORNING.

* IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT 
  INDOORS TONIGHT. PETS SHOULD ALSO BE BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

FLZ043-049-231400-
/O.UPG.KTBW.FZ.A.0010.121223T0700Z-121223T1400Z/
/O.NEW.KTBW.FZ.W.0013.121223T0400Z-121223T1400Z/
SUMTER-PASCO-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...
NEW PORT RICHEY...ZEPHYRHILLS
252 PM EST SAT DEC 22 2012

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS
EVENING TO 9 AM EST SUNDAY. 

* TEMPERATURE...5 TO 7 HOURS OF TEMPERATURES BELOW FREEZING ARE
  EXPECTED ACROSS THE WARNING AREA LATE TONIGHT INTO EARLY SUNDAY
  MORNING.

* IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT 
  INDOORS TONIGHT. PETS SHOULD ALSO BE BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

FLZ056-057-061-231400-
/O.NEW.KTBW.FZ.W.0013.121223T0400Z-121223T1400Z/
HARDEE-HIGHLANDS-DESOTO-
INCLUDING THE CITIES OF...WAUCHULA...SEBRING...AVON PARK...
ARCADIA
252 PM EST SAT DEC 22 2012

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS
EVENING TO 9 AM EST SUNDAY. 

* TEMPERATURE...5 TO 7 HOURS OF TEMPERATURES BELOW FREEZING ARE
  EXPECTED ACROSS THE WARNING AREA LATE TONIGHT INTO EARLY
  SUNDAY MORNING.

* IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT 
  INDOORS TONIGHT. PETS SHOULD ALSO BE BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

FLZ051-052-055-060-062-065-231400-
/O.NEW.KTBW.FR.Y.0005.121223T0400Z-121223T1400Z/
HILLSBOROUGH-POLK-MANATEE-SARASOTA-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...BRANDON...TAMPA...LAKELAND...
WINTER HAVEN...BRADENTON...NORTH PORT...SARASOTA...VENICE...
PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS
252 PM EST SAT DEC 22 2012

...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS
EVENING TO 9 AM EST SUNDAY. 

* TEMPERATURE...TEMPERATURES WILL FALL TO BETWEEN 32 AND 36
  DEGREES RESULTING IN AREAS OF FROST.

* IMPACTS...FROST WILL KILL SENSITIVE PLANTS. PLANTS SHOULD BE
  COVERED OR BROUGHT INDOORS TONIGHT. PETS SHOULD ALSO BE BROUGHT
  INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
769 
WWUS72 KTBW 230228
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
928 PM EST SAT DEC 22 2012

...FREEZING TEMPERATURES ARE EXPECTED AGAIN ACROSS THE NATURE
COAST LATE TONIGHT INTO EARLY SUNDAY MORNING...

.ANOTHER COLD NIGHT IS EXPECTED ACROSS WEST-CENTRAL AND SOUTHWEST
FLORIDA WITH MANY AREAS DROPPING BELOW FREEZING.

FLZ051-055-060-062-231400-
/O.UPG.KTBW.FR.Y.0005.121223T0400Z-121223T1400Z/
/O.EXA.KTBW.FZ.W.0013.121223T0400Z-121223T1400Z/
HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-
INCLUDING THE CITIES OF...BRANDON...TAMPA...BRADENTON...
NORTH PORT...SARASOTA...VENICE...PORT CHARLOTTE...PUNTA GORDA
928 PM EST SAT DEC 22 2012

...FREEZE WARNING IN EFFECT UNTIL 9 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM EST
SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURE...TEMPERATURES WILL FALL TO BETWEEN 30 AND 32
  DEGREES FOR A COUPLE HOURS AROUND DAYBREAK SUNDAY. 

* IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT 
  INDOORS TONIGHT. PETS SHOULD ALSO BE BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

FLZ039-042-048-231400-
/O.CON.KTBW.HZ.W.0005.121223T0400Z-121223T1400Z/
LEVY-CITRUS-HERNANDO-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BROOKSVILLE...SPRING HILL
928 PM EST SAT DEC 22 2012

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY...

* TEMPERATURE...5 TO 7 HOURS OF TEMPERATURES BELOW FREEZING ARE 
  LIKELY ACROSS THE WARNING AREA LATE TONIGHT INTO EARLY SUNDAY 
  MORNING. 

* IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT 
  INDOORS TONIGHT. PETS SHOULD ALSO BE BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

FLZ043-049-056-057-061-231400-
/O.CON.KTBW.FZ.W.0013.121223T0400Z-121223T1400Z/
SUMTER-PASCO-HARDEE-HIGHLANDS-DESOTO-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...
NEW PORT RICHEY...ZEPHYRHILLS...WAUCHULA...SEBRING...AVON PARK...
ARCADIA
928 PM EST SAT DEC 22 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY...

* TEMPERATURE...3 TO 5 HOURS OF TEMPERATURES BELOW FREEZING ARE 
  EXPECTED ACROSS THE WARNING AREA LATE TONIGHT INTO EARLY 
  SUNDAY MORNING. 

* IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT 
  INDOORS TONIGHT. PETS SHOULD ALSO BE BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

FLZ052-065-231400-
/O.CON.KTBW.FR.Y.0005.121223T0400Z-121223T1400Z/
POLK-LEE-
INCLUDING THE CITIES OF...LAKELAND...WINTER HAVEN...CAPE CORAL...
FORT MYERS
928 PM EST SAT DEC 22 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY...

* TEMPERATURE...TEMPERATURES WILL FALL TO BETWEEN 32 AND 37
  DEGREES RESULTING IN AREAS OF FROST. A FEW MORE SHELTERED
  LOCATIONS MAY DROP TO AS LOW AS 30 DEGREES IN POLK COUNTY. 

* IMPACTS...FROST WILL KILL SENSITIVE PLANTS. PLANTS SHOULD BE 
  COVERED OR BROUGHT INDOORS TONIGHT. PETS SHOULD ALSO BE 
  BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
152 
WWUS72 KTBW 231403
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
903 AM EST SUN DEC 23 2012

...TEMPERATURES NOW ABOVE FREEZING...

.TEMPERATURES HAVE RISEN TO ABOVE FREEZING AND ANY LINGERING FROST
WILL BE GONE WITHIN THE HOUR.

FLZ039-042-048-231515-
/O.EXP.KTBW.HZ.W.0005.000000T0000Z-121223T1400Z/
LEVY-CITRUS-HERNANDO-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BROOKSVILLE...SPRING HILL
903 AM EST SUN DEC 23 2012

...HARD FREEZE WARNING HAS EXPIRED...

TEMPERATURES ARE NOW ABOVE FREEZING.

$$

FLZ043-049-051-055>057-060>062-231515-
/O.EXP.KTBW.FZ.W.0013.000000T0000Z-121223T1400Z/
SUMTER-PASCO-HILLSBOROUGH-MANATEE-HARDEE-HIGHLANDS-SARASOTA-
DESOTO-CHARLOTTE-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...
NEW PORT RICHEY...ZEPHYRHILLS...BRANDON...TAMPA...BRADENTON...
WAUCHULA...SEBRING...AVON PARK...NORTH PORT...SARASOTA...VENICE...
ARCADIA...PORT CHARLOTTE...PUNTA GORDA
903 AM EST SUN DEC 23 2012

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES ARE NOW ABOVE FREEZING.

$$

FLZ052-065-231515-
/O.EXP.KTBW.FR.Y.0005.000000T0000Z-121223T1400Z/
POLK-LEE-
INCLUDING THE CITIES OF...LAKELAND...WINTER HAVEN...CAPE CORAL...
FORT MYERS
903 AM EST SUN DEC 23 2012

...FROST ADVISORY HAS EXPIRED...

ANY LINGERING FROST WILL BE GONE WITHIN THE HOUR.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this frost advisory went out at Dec 22, 1:47 PM EST, 1 hour 5 minutes earlier.

Area forecast discussion, Dec 22, 1:47 PM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
147 PM EST SAT DEC 22 2012

.SHORT TERM (TONIGHT - MONDAY)...TOUGHEST PART OF THE FORECAST WILL
BE IN FORECASTING LOWEST TEMPERATURES OVERNIGHT ALONG WITH DURATIONS
OF TEMPERATURES BELOW FREEZING. WITH SUCH LOW DEW POINTS IN PLACE...
THERE IS NO DOUBT THAT WHILE SKIES REMAIN CLEAR THE TEMPERATURES
WILL DROP OFF VERY RAPIDLY AFTER SUNSET. MODELS ARE BRINGING HIGH
CLOUDS INTO THE REGION AFTER MIDNIGHT TONIGHT...BUT THE QUESTION IS
HOW THICK WILL THEY BE AND HOW EXTENSIVE. THERE ARE HIGH CLOUDS OVER
THE WESTERN GULF RIGHT NOW...AND THEY ARE MOVING RAPIDLY EASTWARD...
BUT THEY DO NOT APPEAR OVERLY THICK OR WIDESPREAD. AFTER
COORDINATING WITH SURROUNDING OFFICES...DECIDED TO PLAY IT SAFE AND
UPGRADE THE FREEZE WATCH TO A COMBINATION OF FREEZE WARNINGS AND
HARD FREEZE WARNINGS. I WOULD NOT BE SURPRISED TO SEE SOME LOCATIONS
AT OR BELOW FREEZING BY MIDNIGHT. I AM ALSO ISSUING FREEZE WARNINGS
FOR HARDEE...DESOTO AND HIGHLANDS COUNTY WHERE VERY DRY AIR AND LESS
OF AN IMPACT FROM CIRRUS WILL ALLOW UP TO 4 HOURS OF BELOW FREEZING
TEMPERATURES IN THOSE COUNTIES. ELSEWHERE...WITH THE EXCEPTION OF
PINELLAS COUNTY...FROST ADVISORIES WILL BE ISSUED.

THE COLD HIGH CENTER WILL BE DIRECTLY OVER FLORIDA ON SUNDAY MORNING
THEN MOVE QUICKLY OUT INTO THE ATLANTIC DURING THE DAY. THAT WILL
BRING A RETURN OF EASTERLY FLOW AND WILL BEGIN OUR WARMING TREND.
STILL THINK MOST LOCATIONS WILL REMAIN BELOW 70 BUT COULD SEE A FEW
LOWER 70S FAR SOUTH.

IT WILL NOT BE AS COLD SUNDAY NIGHT BUT STILL COULD SEE SOME
TEMPERATURES NEAR OR JUST BELOW 40 DEGREES OVER THE INTERIOR. FOR
THE MOST PART WE ARE LOOKING FOR MID 40S WITH 50S NEAR THE COAST.

MONDAY WILL SEE AN INCREASE IN CLOUDS AS LOW PRESSURE MOVES UP
TOWARD OHIO DRAGGING A COLD FRONT INTO THE NORTHERN GULF STATES.
THIS FRONT WILL NOT MAKE MUCH PROGRESS SOUTHWARD UNTIL LATER IN THE
WEEK.

.LONG TERM (PREVIOUS DISCUSSION MONDAY NIGHT - SATURDAY)...THE
LONG TERM PERIOD BEGINS WITH A DISTURBANCE MOVING THROUGH THE OHIO
RIVER VALLEY WITH AN ASSOCIATED COLD FRONT ACROSS NORTH FLORIDA. A
STRONGER UPPER LEVEL DISTURBANCE WILL DIG THROUGH THE PLAINS WITH
AN AREA OF LOW PRESSURE DEVELOPING OVER THE SOUTHEAST U.S. ON
WEDNESDAY. THIS SYSTEM WILL DRAG A COLD FRONT THROUGH THE FORECAST
AREA WEDNESDAY AFTERNOON...BUT MOST OF THE SUPPORT WILL BE LIFTING
TO THE NORTHEAST...SO FOR NOW LEFT OUT THUNDER AND JUST WENT WITH
A CHANCE OF SHOWERS FOR MOST OF THE AREA. HIGH PRESSURE WILL BUILD
INTO THE REGION BEHIND THE FRONT. TEMPERATURES WILL BE ON THE WARM
SIDE FOR TUESDAY AND WEDNESDAY AFTERNOONS...THEN WILL FALL TO MORE
SEASONABLE NUMBERS BEHIND THE FRONT ON THURSDAY AFTERNOON.

&&

.AVIATION...
VFR NEXT 24 HOURS.

&&

.MARINE...WINDS ARE NOW MOSTLY AROUND 15 KNOTS AND SEAS HAVE
CONTINUED TO COME DOWN WITH BUOY 42036 NOW BELOW 6 FEET. THERE MAY
BE A FEW HIGHER WAVES IN THE SOUTHERN WATERS BUT THEY TOO WILL BE
SUBSIDING THIS EVENING. NO HEADLINES PLANNED FOR THE FORECAST THIS
EVENING.

OTHERWISE...ONE COLD FRONT APPROACHES THE NORTHERN GULF WATERS ON
MONDAY BUT STALLS AND MOVES BACK TO THE NORTH ON TUESDAY. AFTER
THAT...A RATHER ROBUST AREA OF LOW PRESSURE DEVELOPS OVER THE
SOUTHEAST AND MOVES NORTHEAST...REDEVELOPING NEAR THE DELMARVA ON
WEDNESDAY. THIS WILL DRAG ANOTHER COLD FRONT THROUGH THE WATERS
DURING WEDNESDAY WHICH COULD BE ACCOMPANIED BY A BRIEF PERIOD OF
20 KNOT WINDS AND ROUGH SEAS. HIGH PRESSURE NOSES IN FROM THE
NORTH ON THURSDAY BRINGING A QUICK END TO THE ENHANCED WINDS AND
SEAS.

&&

.FIRE WEATHER...WILL ISSUE ANOTHER FIRE WEATHER WATCH FOR PINELLAS
AND LEE COUNTY FOR SUNDAY AFTERNOON FOR LONG DURATIONS OF
HUMIDITIES BELOW 35 PERCENT ALONG WITH ERC VALUES OF 35 OR HIGHER.
WINDS WILL BE LIGHT SO ALTHOUGH LONG DURATIONS OF LOW HUMIDITIES
WILL OCCUR ELSEWHERE...RED FLAG CONDITIONS ARE NOT EXPECTED.
MOISTURE WILL INCREASE ENOUGH TO PRECLUDE FIRE WEATHER ISSUES FOR
THE REST OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  38  66  52  72 /   0   0   0  10
FMY  41  71  54  77 /   0   0   0  10
GIF  37  66  49  72 /   0   0   0  10
SRQ  37  65  49  74 /   0   0   0  10
BKV  24  65  37  72 /   0   0   0  10
SPG  46  64  56  71 /   0   0   0  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FROST ADVISORY FROM 11 PM THIS EVENING TO 9 AM EST SUNDAY
     FOR CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-POLK-SARASOTA.

     RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR LEE-
     PINELLAS.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY
     AFTERNOON FOR LEE-PINELLAS.

     FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM EST SUNDAY
     FOR DESOTO-HARDEE-HIGHLANDS-PASCO-SUMTER.

     HARD FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM EST
     SUNDAY FOR CITRUS-HERNANDO-LEVY.

GULF WATERS...NONE.

&&

SHORT TERM/MARINE/FIRE WEATHER...JILLSON
PREVIOUS LONG TERM...CARLISLE
AVIATION...CLOSE
Hazardous weather outlook, Dec 22, 5:38 AM EST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
538 AM EST SAT DEC 22 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-222245-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
538 AM EST SAT DEC 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...COLD IMPACT...
A FREEZE WATCH IS IN EFFECT TONIGHT FOR THE NATURE COAST FROM
PASCO COUNTY NORTH. A COLDER AIR MASS OVER THE AREA WILL SUPPORT
SEVERAL HOURS OF TEMPERATURES BELOW 32 DEGREES IN THOSE
AREAS...ESPECIALLY AWAY FROM THE IMMEDIATE COAST.

...WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL WATERS THROUGH
LATER THIS MORNING. WINDS OF 20 KNOTS OR GREATER WITH UP TO 7 OR 8
FOOT SEAS WILL SLOWLY SUBSIDE THROUGH THE DAY TODAY.

...FIRE WEATHER IMPACT...
SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT WITH
ERC VALUES OF 35 OR GREATER WILL LEAD TO RED FLAG CONDITIONS
ACROSS PINELLAS AND LEE COUNTIES TODAY. AN ELEVATED FIRE WEATHER
RISK REMAINS ELSEWHERE WITH SEVERAL HOURS OF LOW RELATIVE
HUMIDITY VALUES EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

...FIRE WEATHER IMPACT...
THE FIRE WEATHER RISK REMAINS HIGH FOR SUNDAY WITH RELATIVE
HUMIDITY VALUES EXPECTED TO DROP BELOW 35 PERCENT FOR SEVERAL
HOURS IN SOME LOCATIONS. THE POTENTIAL FOR WARNINGS AND ADVISORIES
WILL BE MONITORED CLOSELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

CARLISLE

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 3:23 AM ESTRed Flag WarningTBWPinellas15 hr
Dec 22, 1:55 PM ESTFire Weather WatchTBWPinellas8 hr
Dec 22, 2:52 PM ESTFreeze WarningTBWDeSoto, Hardee, Highlands, Sumter18 hr
Dec 22, 2:52 PM ESTHard Freeze WarningTBW18 hr

Nearby

Frost Advisories in Florida, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.